# SDR RAIA2018082850001

- Difficulty date: August 25, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N846HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14855
- Aircraft time: 28,420 hours, 26,433 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Activation
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

BRAKE DEGRADES JUST POST TAKEOFF ROLL.   PERFORM MIP1.25. NO FURTHER ACTION REQUIRED.
